MAUDE Adverse Event Report: KARL STORZ SE & CO. KG SCISSORS, 5 FR.

KARL STORZ SE & CO. KG SCISSORS, 5 FR.
Model Number 26160SHW
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that fragment was identified in the uterus when viewed on the monitor during the cervical procedure with the 26160shw(zp02).The procedure was delayed to identify and remove the debris; however, the debris was very fine and could not be removed.There has been no impact on the patient so far.

Brand Name
SCISSORS, 5 FR.
Common Device Name
SCISSORS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key17326739
Report Number2020550-2023-00159
Device Sequence Number15044457
Product Code GCJ
UDI-Device Identifier04048551094655
UDI-Public4048551094655
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2023
Report Date (Section F) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26160SHW
Device Catalogue Number26160SHW
Device Lot NumberZP02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/13/2023
Event Location Hospital
Date Report to Manufacturer07/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown